# SDR ASOA2014121211876

- Difficulty date: November 30, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER TO BULKHEAD ATTCHE BRACKET CRACKED AT BS 280 STRINGER 3.  REPAIRED IAW SRM 51-42-06-00, SRM 51-42-06-00 AND 51-21-11-00.
